# SDR HALA2011082400384

- Difficulty date: August 24, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N485HA
- Make and model: Boeing 717-200
- Aircraft serial: 55130
- Aircraft time: 15,667 hours, 37,955 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Inoperative
- Location: Lav Fire Detect
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPEN - AFT LAV FIRE WARNING LIGHT WILL NOT ILLUMINATE WHEN TESTED. (LAV LOCKED-OUT).  OK TO CONTINUE IAW MEL 26-14-01.
